0
2013
Impact Factor

    On the Structure of Zonal Spherical Functions on Symmetric Spaces of Negative Curvature of Type AII

    2019, Vol. 15, no. 2, pp.  179-186

    Author(s): Inozemtsev V. I.

    A purely algebraic method is proposed for the construction of zonal spherical functions (ZSF) on symmetric spaces $X_{n}^{-} = SL(n,Q)/Sp(n)$ and eigenfunctions of the hyperbolic Sutherland operator connected with them. Examples of the explicit calculations of the coefficients determining the structure of ZSF are given.
    Keywords: hyperbolic Sutherland operator, permutation group, zonal spherical functions
    Citation: Inozemtsev V. I., On the Structure of Zonal Spherical Functions on Symmetric Spaces of Negative Curvature of Type AII, Rus. J. Nonlin. Dyn., 2019, Vol. 15, no. 2, pp.  179-186
    DOI:10.20537/nd190207


    Download File
    PDF, 364.18 Kb

    References

    [1] Helgason, S., Differential Geometry and Symmetric Spaces, Academic Press, New York, 1962, 485 pp.  mathscinet  zmath
    [2] Vilenkin, N. Ja., Special Functions and the Theory of Group Representations, Nauka, Moscow, 1965, 613 pp. (Russian)  mathscinet  zmath
    [3] Vretare, L., “Formulas for Elementary Spherical Functions and Generalized Jacobi Polynomials”, SIAM J. Math. Anal., 15 (1984), 805–834  crossref  mathscinet
    [4] Anderson, A. and Camporesi, R., “Intertwining Operators for Solving Differential Equations with Applications to Symmetric Spaces”, Commun. Math. Phys., 130:1 (1990), 61–82  crossref  mathscinet  zmath  adsnasa
    [5] Sekiguchi, J., “Zonal Spherical Functions on Some Symmetric Spaces”, Publ. RIMS. Kyoto Univ., 12, Suppl. (1977), 455–464  crossref  mathscinet
    [6] Gindikin, S. G. and Karpelevich, F. I., “Plancherel Measure for Symmetric Riemannian Spaces of Non-Positive Curvature”, Dokl. Akad. Nauk SSSR, 145:2 (1962), 252–255 (Russian)  mathnet  mathscinet
    [7] Olshanetsky, M. A. and Perelomov, A. M., “Quantum Integrable Systems Related to Lie Algebras”, Phys. Rep., 94:6 (1983), 313–404  crossref  mathscinet  adsnasa
    [8] Chalykh, O. A. and Veselov, A. P., “Commutative Rings of Partial Differential Operators and Lie Algebras”, Comm. Math. Phys., 126:3 (1990), 597–611  crossref  mathscinet  zmath  adsnasa
    [9] Inozemtsev, V. I., Integrable Heisenberg – Dirac Chains with Variable Range Exchange: Integrable Quantum Spin Chains, Lambert, Saarbrücken, 2013



    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License